# SDR ABXA020340

- Difficulty date: November 12, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 59356507
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FRAME AT F.S. 699 WAS CRACKED IN FORWARD POCKET AT/BETWEEN "Z" CLIP ATTACH BOLTS. REPAIRED MAIN FRAME ON E.A. 53400110-001-1 AND DC-9 SRM.
